Metrika

, Volume 77, Issue 8, pp 965–994

Asymptotic behavior of the hazard rate in systems based on sequential order statistics

Article

DOI: 10.1007/s00184-013-0481-5

Cite this article as:
Burkschat, M. & Navarro, J. Metrika (2014) 77: 965. doi:10.1007/s00184-013-0481-5

Abstract

The limiting behavior of the hazard rate of coherent systems based on sequential order statistics is examined. Related results for the survival function of the system lifetime are also considered. For deriving the results, properties of limits involving a relevation transform are studied in detail. Then, limits of characteristics in sequential \(k\)-out-of-\(n\) systems and general coherent systems with failure-dependent components are obtained. Applications to the comparison of different systems based on their long run behavior and to limits of coefficients in a signature-based representation of the residual system lifetime are given.

Keywords

Sequential order statistics Coherent system Hazard rate Signature Relevation transform 

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Institute of Mathematical StochasticsOtto von Guericke University MagdeburgMagdeburgGermany
  2. 2.Facultad de MatemáticasUniversidad de MurciaMurciaSpain

Personalised recommendations